# SDR ASOA2016061914943

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 32,053 hours, 29,736 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO CLOSE AND OPEN, SEEMS TO BEND ON 1 SIDE, LT FROM INSIDE.  T/S FOUND FOD, CLEANED AND C/W OPS CHECK GOOD IAW AMM 52-11-00.  AC OK FOR SERVICES.
